IJPAM: Volume 63, No. 4 (2010)

A NEW KIND OF HARDY-HILBERT
TYPE INTEGRAL INEQUALITY

Ayse Gülsüm Bayram$^1$, Hüseyin Yildirim$^2$
$^{1,2}$Department of Mathematics
Faculty of Science and Arts
Afyon Kocatepe University
Afyonkarahisar, 03200, TURKEY
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.We establish a new extension of Hardy-Hilbert type integral inequality by using the technique of analysis and the constant factor which is related to the Riemann Zeta function.

Received: May 6, 2010

AMS Subject Classification: 26D15, 49C99

Key Words and Phrases: Hardy-Hilbert-type integral inequality, Hölder's inequality, Riemann Zeta function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 4